# SDR 99ZZZX2322

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- System (JASC): 2530 · Buffet/Galleys
- Part: Fan
- Condition: Inoperative
- Location: Nr 4 Oven
- Component: HE61090
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

DURING CRUISE AT FL 41.0, ODOR WAS NOTICED IN AFT GALLEY, SMELLED LIKE PLASTIC MELTING.  DIVERTED TO SALT LAKE CITY, WITHOUT FURTHER INCIDENT.  FOUND THE NR 4 OVEN FAN INOPERATIVE, OVEN WAS REPLACED, OPS CHECKED GOOD.
